MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUMSET 3CLV+BKC VALV-SL V PIN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUMSET 3CLV+BKC VALV-SL V PIN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 149510488
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding a set administration 19 ml secure lock where the report stated that the iv tubing levophed had pin hole found with wet sheet/pillow during morning bedside shift report.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
One used plumset 3clv+bkc valv-sl v pin was returned for evaluation and upon visual inspection, there was a tear on the tube.The tear through the tube was a straight and clean cut.The reported complaint cut tubing can be confirmed.The probable cause is due to interactions with a sharp object.The manufacturing process was reviewed and there are no sharp objects or instruments on the manufacturing floor capable of the observed damage as a preventative measure.Corrected information in d8, d4(lot #, expiration date, expiration date null), h4 as the provided possible lot number does not matches with the catalogue number.Hence in d4: only di provided as lot number is unknown.

Brand Name
PLUMSET 3CLV+BKC VALV-SL V PIN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23417054
Report Number9615050-2025-00504
Device Sequence Number10408340
Product Code FPA
UDI-Device Identifier10887787003205
UDI-Public10887787003205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number149510488
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEVOPHED, MFR UNKNOWN
Patient SexUnknown